Suivre
Jack Huizenga
Jack Huizenga
Professor of Mathematics, Pennsylvania State University
Adresse e-mail validée de psu.edu - Page d'accueil
Titre
Citée par
Citée par
Année
The minimal model program for the Hilbert scheme of points on P2 and Bridgeland stability
D Arcara, A Bertram, I Coskun, J Huizenga
Advances in mathematics 235, 580-626, 2013
1642013
The effective cone of the moduli space of sheaves on the plane.
I Coskun, J Huizenga, M Woolf
Journal of the European Mathematical Society (EMS Publishing) 19 (5), 2017
752017
Bounded negativity and arrangements of lines
T Bauer, S Di Rocco, B Harbourne, J Huizenga, A Lundman, P Pokora, ...
International mathematics research notices 2015 (19), 9456-9471, 2015
672015
The ample cone of moduli spaces of sheaves on the plane
I Coskun, J Huizenga
arXiv preprint arXiv:1409.5478, 2014
452014
Effective divisors on the Hilbert scheme of points in the plane and interpolation for stable bundles
J Huizenga
arXiv preprint arXiv:1210.6576, 2012
432012
Brill–Noether theorems and globally generated vector bundles on Hirzebruch surfaces
I Coskun, J Huizenga
Nagoya Mathematical Journal 238, 1-36, 2020
372020
Interpolation, Bridgeland stability and monomial schemes in the plane
I Coskun, J Huizenga
Journal de Mathématiques Pures et Appliquées 102 (5), 930-971, 2014
342014
Negative curves on symmetric blowups of the projective plane, resurgences, and Waldschmidt constants
T Bauer, S Di Rocco, B Harbourne, J Huizenga, A Seceleanu, ...
International Mathematics Research Notices 2019 (24), 7459-7514, 2019
312019
The birational geometry of the moduli spaces of sheaves on P2
I Coskun, J Huizenga
Proceedings of the Gökova Geometry-Topology Conference 2015, 114-155, 2014
272014
The nef cone of the moduli space of sheaves and strong Bogomolov inequalities
I Coskun, J Huizenga
Israel Journal of Mathematics 226 (1), 205-236, 2018
252018
Ulrich Schur bundles on flag varieties
I Coskun, L Costa, J Huizenga, RM Miró-Roig, M Woolf
Journal of Algebra 474, 49-96, 2017
232017
Nef cones of Hilbert schemes of points on surfaces
B Bolognese, J Huizenga, Y Lin, E Riedl, B Schmidt, M Woolf, X Zhao
Algebra & Number Theory 10 (4), 907-930, 2016
232016
Restrictions of Steiner bundles and divisors on the Hilbert scheme of points in the plane
J Huizenga
International Mathematics Research Notices 2013 (21), 4829-4873, 2013
202013
Weak Brill-Noether for rational surfaces
I Coskun, J Huizenga
arXiv preprint arXiv:1611.02674, 2016
182016
Birational geometry of moduli spaces of sheaves and Bridgeland stability
J Huizenga
Surveys on recent developments in algebraic geometry 95, 101, 2017
172017
Existence of semistable sheaves on Hirzebruch surfaces
I Coskun, J Huizenga
Advances in Mathematics 381, 107636, 2021
142021
The moduli spaces of sheaves on surfaces, pathologies and Brill-Noether problems
I Coskun, J Huizenga
Geometry of Moduli 14, 75-105, 2018
112018
The birational geometry of the Hilbert Scheme of Points on the plane and Bridgeland stability conditions
D Arcara, A Bertram, I Coskun, J Huizenga
Adv. Math 235, 580-626, 2013
112013
Dynamics of symmetric polynomial endomorphisms of C2
K Uchimura
Michigan Mathematical Journal 55 (3), 483-512, 2007
82007
Rationality of Seshadri constants on general blow ups of P2
Ł Farnik, K Hanumanthu, J Huizenga, D Schmitz, T Szemberg
Journal of Pure and Applied Algebra 224 (8), 106345, 2020
72020
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20